# SDR 99ZZZM681

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE COWL UPPER HALF INBOARD SECTION BY NR 1, NR 2, AND NR 3 LATCH RECEPTICALS DAMGED SKIN.  REPAIRED DAMAGED SKIN IAW SRM 51-10-1.  FABRICATED DOUBLER IAW RM 53-10-4.  INSTALLED DOUBLER IAW SRM 53-10-4.  (M)
